# SDR HEEA0015145

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 391046199
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM PROBE DID NOT PASS CAPACITANCE TEST.
